# SDR RAIA00608045

- Difficulty date: August 30, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,866 hours, 16,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5461 - STL - EMERGENCY LIGHT AT SERVICE DOOR INOP.  MAINTENANCE RESET THE POWER TO THE EMERGENCY LIGHTING SYSTEM.  NO DEFECTS NOTED.
